×

zbMATH — the first resource for mathematics

Errata to the paper “Regularization of closed-valued multifunctions in a non-metric setting”. (English) Zbl 0827.28009
The Errata concern the paper in Math. Slovaca 44, No. 4, 413-425 (1994; Zbl 0816.28009).
MSC:
28B20 Set-valued set functions and measures; integration of set-valued functions; measurable selections
54C60 Set-valued maps in general topology
26E25 Set-valued functions
34A60 Ordinary differential inclusions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] AVERNA D.: Regularization of closed-valued multifunctions in a non-metric setting. Math. Slovaca 44 (1994), 413-425. · Zbl 0816.28009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.